It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: hydroclorothiazide

Re: hydroclorothiazide

[ Back to Messages ]

Message

Posted by JohnJ on November 23, 2000 at 22:00:21:

In Reply to: hydroclorothiazide posted by robert on October 31, 2000 at 21:06:54:

Hydrochlorothiazide is a diuretic that will slow down the oversecretion of calcium in the urine. However, if you have osteoporosis, it is unlikely that you lost enough calcium in your urine to cause it. It is hyperparathyroidism, hypogonadism (low testestorone production) or pituitary trouble. A little advice about the hydrochorothiazide. I wouldn't take any more than 12 milligrams of it, and if you get off of it, you must do it very gradually or have bad side effects like permanent ringing ears which happened to my father.


Follow Ups




All times are GMT -7. The time now is 08:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!